# SDR CA141222002

- Difficulty date: December 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,413 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7898426009
- Condition: Failed
- Location: Engine
- Part time: 45,550 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, LEFT ENGINE POWER DROPPED TO 40% OF TORQUE. POWER LEVER WAS INCREASED BUT ENGINE REMAINED AT 40%.  AFTER FEW MINUTES (4-5), ENGINE POWER CONTROL RETURNED NORMAL.  FLIGHT CREW DID NOT RECEIVE ANY CAUTION OR WARNING INDICATIONS. AIRCRAFT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  CONDITION COULD NOT BE REPRODUCED ON GROUND.  DURING TROUBLESHOOTING, LIGHT MOISTURE WAS OBSERVED AT THE ENGINE ELECTRONIC CONTROL UNIT (EECU) ELECTRICAL CONNECTOR. THE EECU WAS REPLACED, GROUND RUNS PERFORMED & THE AIRCRAFT RELEASED TO SERVICE.
